# SDR FDEA201309212274

- Difficulty date: September 21, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 43,064 hours, 20,183 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Jackscrew
- Part number: 518A000002
- Part serial: 0591
- Condition: Worn
- Location: Slats
- Stage of operation: DE
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPLICATION OF SLATS 1 & 2,  FAULT LIGHT CAME ON.  SLATS LESS THAN 15- CYCLED HANDLE & NO CHANGE. RAN CHECKLIST &  MADE NO SLAT LANDING.  AFTER LANDING TRIED SLATS AGAIN AND THEY CAME DOWN.  PERFORMED BITE TEST ON NR 1 & 2 SFCC IAW FIM  27-80-01/101. ALL INDICATIONS NORMAL. PERFORMED SLAT/FLAP EXTENSION AND RETRACTION IAW AMM 27-84-05, OPS AND INDICATIONS NORMAL NO  FAULTS ON NR 1& 2 SFCC. OK TO CONTINUE.  REMOVED AND REPLACED  SLAT JACKSCREWS 6L,3R AND 4R IAW WRI 27-80/4772, 27-80/4771 AND 27-80/4774. ALL RIG AND OPS CHECKED GOOD.  IAW AMM 27-80-00. OK FOR SERVICE.
